# SDR GTIA012220

- Difficulty date: November 13, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - WHEN L-1 DOOR IS FULLY OPEN, HOLD OPEN HOOK IS NOT ALIGNED WITH FITTING IN FUSELAGE, HOOK IS CHAFING AT BOTTOM OF OPENING.  FOUND CRACK AT 12:00 POSITION.  LOCATED AND DRILLING EXTERNAL DOUBLER AND INTERNAL DOUBLERS, TWO.  INSTALLED COMPLETE IAW SRM DC9 53-04.  (M)
